# SDR WX0A2021092073836

- Difficulty date: September 18, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N305NV
- Make and model: Airbus A319-112
- Aircraft serial: 2398
- Aircraft time: 46,932 hours, 31,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 869105
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU SYSTEM TEST REVEALED EPSU 11WL AND 13WL FAILED. / REMOVED AND REPLACED EPSU'S 11WL AND 13WL IAW AMM 33-51-38 PB 401. OPS CHECK GOOD."
